# SDR AALA202402147430

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,044 hours, 10,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 0204338101
- Condition: Disconnected
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 14 AISLE EMERGENCY LIGHT INOPERTIVE. RECONNECTED AND SECURED EPL (ESCAPE PATH LIGHTING) WIRING, PER 25-25-10. FUNCTIONAL CHECK GOOD, PER AMM 33-51-00.
